Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-7  
 Basket 
On symplectically harmonic forms on six-dimensional nil-manifolds
Authors: Rudyak, Yu.; Ibáñez, R.; Tralle, A.; Ugarte, L.
Date of Publication (YYYY-MM-DD): 2001
Title of Journal: Commentarii Mathematici Helvetici
Volume: 76
Start Page: 89
End Page: 109
Document Type: Article
ID: 137069.0
On Thom spaces, Massey products, and nonformal symplectic manifolds
Authors: Rudyak, Yu.; Tralle, A.
Date of Publication (YYYY-MM-DD): 2000
Title of Journal: International Mathematics Research Notices
Volume: 10
Start Page: 495
End Page: 513
Document Type: Article
ID: 136908.0
On symplectic manifolds with aspherical symplectic form
Authors: Rudyak, Yu.; Tralle, A.
Date of Publication (YYYY-MM-DD): 1999
Title of Journal: Topological Methods in Nonlinear Analysis
Volume: 13
Document Type: Article
ID: 136760.0
Category weight: new ideas concerning the Lusternik-Schnirelmann category
Editors: Oprea, J.; Tralle, A.
Authors: Rudyak, Yu.
Title of Book: Homotopy and Geometry, Banach Center Publications 45
Start Page: 47
End Page: 61
Place of Publication: Warszawa
Publisher: Polish Academy of Sciences
Date of Publication (YYYY-MM-DD): 1998
Document Type: InBook
ID: 136756.0
On solvmanifolds and a conjecture of Benson and Gordon from the Hamiltonian viewpoint
Authors: Tralle, A.; Andrzejewski, W.
Date of Publication (YYYY-MM-DD): 1998
Title of Journal: Journal of Lie Theory
Volume: 8
Issue / Number: 2
Start Page: 277
End Page: 292
Document Type: Article
ID: 136777.0
Homotopy and Geometry.
Editors: Tralle, A.; Oprea, J.
Place of Publication: Warsaw
Date of Publication (YYYY-MM-DD): 1998
Physical Description
(e.g. Total Number of Pages):
 240 p
Document Type: Book
ID: 136778.0
Variations on a conjecture of Halperin
Editors: Oprea, J.; Tralle, A.
Authors: Lupton, Gregory
Title of Book: Homotopy and geometry, Warsaw 1997
Start Page: 115
End Page: 135
Place of Publication: Warsaw
Publisher: Polish Academy of Sciences
Date of Publication (YYYY-MM-DD): 1998
Document Type: InBook
ID: 137034.0
Entries: 1-7  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.